Advanced  
兰州大学机构库

Search Results

Help

Item hits: (Results 1-10 of 103)

Items/Page:    Sort:
Optimal configuration of a green product supply chain with guaranteed service time and emission constraints [期刊论文]
EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 2018, 卷号: 266, 页码: 663-677
Hong, ZF;  Dai, W;  Luh, H;  Yang, CC
View/Download:31/0
 
Partial inverse maximum spanning tree in which weight can only be decreased under l(p)-norm [期刊论文]
JOURNAL OF GLOBAL OPTIMIZATION, 2018, 卷号: 70, 页码: 677-685
Li, XY;  Zhang, Z;  Du, DZ
View/Download:1/0
 
Two New Dai-Liao-Type Conjugate Gradient Methods for Unconstrained Optimization Problems [期刊论文]
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2017, 卷号: 175, 期号: 2, 页码: 502-509
Zheng, YT;  Zheng, B
View/Download:1/0
 
A genetic-algorithm-based approach to the two-echelon capacitated vehicle routing problem with stochastic demands in logistics service [期刊论文]
JOURNAL OF THE OPERATIONAL RESEARCH SOCIETY, 2017, 卷号: 68, 期号: 22, 页码: 1409-1421
Wang, KZ;  Lan, SL;  Zhao, YX
View/Download:3/0
 
Optimizing an emission trading scheme for local governments: A Stackelberg game model and hybrid algorithm [期刊论文]
INTERNATIONAL JOURNAL OF PRODUCTION ECONOMICS, 2017, 卷号: 193, 期号: 4, 页码: 172-182
Hong, ZF;  Chu, CB;  Zhang, LDL;  Yu, YG
View/Download:26/0
 
Multiple cyber attacks against a target with observation errors and dependent outcomes: Characterization and optimization [期刊论文]
RELIABILITY ENGINEERING & SYSTEM SAFETY, 2017, 卷号: 159, 页码: 119-133
Hu, XX;  Xu, MC;  Xu, SH;  Zhao, P
View/Download:16/0
 
Optimal allocation policy of one redundancy in a n-component series system [期刊论文]
EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 2017, 卷号: 257, 期号: 1-2, 页码: 656-668
Zhao, P;  Zhang, YY;  Chen, JB
View/Download:32/0
 
Customer demand prediction of service-oriented manufacturing using the least square support vector machine optimized by particle swarm optimization algorithm [期刊论文]
ENGINEERING OPTIMIZATION, 2017, 卷号: 49, 期号: 7, 页码: 1197-1210
Cao, J;  Jiang, ZB;  Wang, KZ(王康周)
View/Download:92/0
 
A New Modified Barzilai-Borwein Gradient Method for the Quadratic Minimization Problem [期刊论文]
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2017, 卷号: 172, 期号: 1-1, 页码: 179-186
Zheng, YT;  Zheng, B
View/Download:31/0
 
Optimal Bilinear Control of Nonlinear Hartree Equations with Singular Potentials [期刊论文]
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2016, 卷号: 170, 期号: 3, 页码: 756-771
Feng, BH;  Wang, K
View/Download:20/0
 

1 2 3 4 5 6 7 8 9 10 next

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2018  兰州大学 - Feedback
Powered by CSpace